# SDR 2001UALA02256

- Difficulty date: November 12, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 38,831 hours, 14,334 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN CREASE BEAM FLOORBOARD SUPPORT DAMAGED. STA 1355-1383, LBL 65 SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.SPLICED NEW ANGLE.
